Hi all. I.have ms over 10 years. All is good health wise well.ms health wise when i was diagnosed i was on rebif and was on the for bout 8 years but the mood swings were really bad. Then.had a look at gilenya but i got very sick from.that and had to stop only.after two weeks. I have then been on Copoxone for the past yr. Everything was fine. Then over the last two months i have been getting really short of breath and nearly taking two breaths in while.other people only needing one( its been pointed out to me) then over the past 3 weeks my heat beat has been pounding most of the day bot even when i just take it. It gets so.bad at night it wakes me up. I have decided to stop taking Copoxone my blood pressure has been up too. Enough to cause concern to my gp. Im at a lost of what to do. I know re if worked so u can go back to that but just seen if anyone has any info or tips or if this has happened to them. Im really worried and i cant seem to shake the panic.
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.
You must be logged in to reply to this topic.